# SDR NSVA200600077

- Difficulty date: June 16, 2006
- Submitted: June 26, 2006
- Operation: Air carrier
- Aircraft: N196CJ
- Make and model: Saab 340B
- Aircraft serial: 196
- Aircraft time: 33,427 hours, 34,858 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Dirty
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAV SMOKE LIGHT CAME ON TWICE IN FLIGHT AND WENT OFF RIGHT AWAY BOTH TIMES.  CLEANED LAV SMOKE SENSOR, PERFORMED OPS CHECK NO FAULTS FOUND.
